# SDR CA110107008

- Difficulty date: December 22, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW610FA
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 401020101
- Condition: Failed
- Location: Left Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER T/O, GEAR SELECTED UP BUT NOSE GEAR FAILED TO RETRACT.  EXTENDED GEAR SUCCESSFULLY USING ALTERNATE GEAR SYSTEM.  NORMAL LANDED ENSUED, PINS INSERTED ON RUNWAY AND AIRCRAFT TOWED TO HANGAR. INSPECTED DOOR LINKAGES, OK.  MAINTENANCE SUSPECT GEAR DOOR SENSOR.  LEFT MLG DOOR SENSOR "TOO FAR" SENSOR ADJUSTED RETRACTIONS TO BE COMPLETED.  ANOTHER EVENT, PILOT REPORTED LEFT MLG RED FOLLOWED BY LEFT MLG AMBER THEN BOTH EXTINGUISHED.  LEFT MLG UPLOCK SENSOR REPLACED.
